Jump to content

Inderal


Sara831
 Share

Recommended Posts

I have always gotten headaches about 4 times a week, but now that i started taking Inderal, I have a headache 24/7! I know they give people Inderal for headaches, but i really think mine are caused by it. Does anyone eles have this problem? Any suggestions? Thanks.

Link to comment
Share on other sites

I get really bad migraines and my doc started me on Inderal because it is supposed to prevent migraines. It did nothing to help with the migraines and it made my bp bottom out and my POTS symptoms worse so I quit using it. I actually stopped taking my birth control pills and I have noticed that my headaches aren't as frequent anymore. It may be helpful to try and find out if there is a trigger to your headaches. I noticed that some lifestyle changes have really helped. I try not to skip meals, I have cut down on cigarettes (no luck quitting yet!!), but I know that I will for sure get a bad migraine everyday of my period. Try keeping a headache diary to see if there is a common thing that is going on when you get your headaches. Good luck!!

Jaime

Link to comment
Share on other sites

Thanks Jamie,

One of my doctors does require me to keep a journal of all my symtoms, and theres no cause because the headaches are litterally non-stop. Thanks for your suggestons and im glad to hear your headaches arent as frequent. Im not finding any improvements from the inderal and i may stop taking that and hopefully they will improve then.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...